# SDR RAIA990802

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145
- Aircraft serial: 145077
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Gamma Seal
- Part number: M832481226
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ORD - FLT 5792 - NR 2 ENGINE BLEED LEAK.  MAINTENANCE REPLACED GAMMA SEAL ON NR 2 ENGINE BLEED LINE.  (X)
